Skip to main navigation menu Skip to main content Skip to site footer
Startseitengrafik

About the Journal

The Journal of Language Variation and Sociolinguistics is an international open access journal that is published regularly online. The journal publishes high-quality scientific articles in German and English on language variation and sociolinguistics. It is open to different theoretical directions and methodological approaches. Empirical and/or theoretical grounded contributions on the following topics are of particular interest:

Volume 1, No. 1
Special Issue: Quantitative approaches in dialectology and variationist sociolinguistics. New methods - new findings

DOI: 

https://doi.org/10.5282/jlvs/1.2025

Herausgegeben von Philip C. Vergeiner


Artikel